# SDR CHQA200800228

- Difficulty date: November 18, 2008
- Submitted: November 21, 2008
- Operation: Air carrier
- Aircraft: N270SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145304
- Aircraft time: 20,563 hours, 18,878 cycles
- Engine: Allsn AE3007A
- Engine time: 16,689 hours, 12,885 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: RPS1B
- Part serial: C02219
- Condition: Discharged
- Location: Cabin
- Part time: 9,494 hours, 8,682 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION MAINTENANCE FOUND THAT THE FLOOR EMERGENCY LIGHTS FROM SEATS 7A TO 12A WERE INOPERATIVE WHEN TESTED.
